You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Mathematical Theory of Competition
C. F. Roos
American Journal of Mathematics
Vol. 47, No. 3 (Jul., 1925), pp. 163-175
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2370550
Page Count: 13
You can always find the topics here!Topics: Mathematical problems, Mathematical functions, Differential equations, Mathematical maxima, Mathematical expressions, Market prices, Monopoly, Mathematical intervals, Necessary conditions, Commodity prices
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1925 The Johns Hopkins University Press